# SDR FDEA201201120112

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DURING INSPECTION, BS 720 -740, STRINGER 27L HAS CORROSION AROUND FASTENERS.  CORRODED STRINGER R & R IAW SRM 53-00-03, REV 104, DETAIL I, FIG 201, REPAIR 2.  REPAIR IS CLASSIFIED AS MAJOR.
